MAUDE Adverse Event Report: LENSTEC BARBADOS INC. CLEARVIEW 3; INTRAOCULAR LENS- SBL-3

LENSTEC BARBADOS INC. CLEARVIEW 3; INTRAOCULAR LENS- SBL-3
Model Number SBL-3
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is under investigation.Once additional information is available a supplemental report will be submitted.
 
Event or Problem Description
Lenstec, inc.Received an email notification stating "iol was scratched.There was no patient injury and another lens was implanted.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on the review of the batch documentation conducted, lenstec can confirm that all procedures in the manufacturing and packaging of the devices were conducted correctly.Additionally, we have not received any other complaints from these batches.Based on our investigation, lenstec concludes that the damage seen on the lens was probably to facilitate its removal from the eye.No scratch was seen on the returned lens as reported by the doctor.

Brand Name
CLEARVIEW 3
Common Device Name
INTRAOCULAR LENS- SBL-3
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92,
BB  BB17092,
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92
BB   BB17092
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key20643201
Report Number9613160-2024-00102
Device Sequence Number7367761
Product Code MFK
UDI-Device Identifier00844369038447
UDI-Public00844369038447
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P200020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSBL-3
Device Lot NumberF223247
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer10/10/2024
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date01/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown